# SDR ASAA2020101033346

- Difficulty date: October 10, 2020
- Submitted: October 14, 2020
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 32,008 hours, 9,364 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 27633
- Condition: Inoperative
- Location: Right Ecs Bay
- Part time: 12,556 hours, 4,732 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK ILLUMINATES/EXTINGUISHES WITH RECALL, MASTER CAUTION RESET.  GROUNDED-YES.  INITIAL EVALUATION, RT PACK LIGHT ON RECALL.  PZTC BITE, IAW B737-800 AMM 21-51-00-700-803 SHOWED "TCV" ON BITE.  REMOVED AND REPLACED RIGHT TEMP CONTROL VALVE V141, REF B737-800 AMM 21-51-10.  OPERATIONS CHECKS GOOD.
